# SDR DALA2024112511188

- Difficulty date: November 21, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SCUFF PLATE FASTENER HOLE 10OL HAS CORROSION ON AT HOLE AND SURROUNDING SURFACE. (P)(M) W SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 060-0001:5331-01297-02C/002 00236 COMPLIED WITH ER/A 621911-14 PRI REV 0, REV 1, AND ER/A 621911- 14 REV ORIGINAL. ORIGINAL THICKNESS: 0.125" .MAX REMOVED THICKNESS: 0.008" . MINIMUM REMAINING THICKNESS: 0.117". (LP# 0671633)
